# SDR ASAA2022042238094

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 37,948 hours, 10,955 cycles
- System (JASC): 2310 · HF Communications System
- Part: Comms Unit
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MAKE VOICE CONTACT WITH HF#1. HF#1 APPEARS TO RECEIVE VOICE. GROUNDED - YES. PERFORMED HF COMM SYSTEM OPS TEST IAW B737-800 AMM TASK 23-11-00-710-801 NO DEFECTS NOTED OPS CK NORMAL.
